Sudafed congestion relief capsules24s

You have 0 of this in your trolley

Sudafed congestion relief capsules
0 in trolley

Quantity of Sudafed congestion relief capsules in trolley 0

0 in trolley.
Blocked Nose Capsules
Unblocks your nose to ease breathing. Non-drowsy.Phenylephrine hydrochloride How does this product help? Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hay fever, resulting in a clear head.

    Each Capsule contains: Phenylephrine Hydrochloride 12 mg, Other Ingredients include: Lactose, See leaflet for further information

    Typical values

    Preparation and Usage

    Please read the enclosed leaflet carefully before use. How to take? For oral use. Adults, the elderly and children 12 years and over: Take one capsule with a glass of water up to 4 times a day if necessary. Do not give to children under 12 years old. Do not take for longer than seven days unless your doctor agrees.

    Warnings

    • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.<br><br>Do not use this product if you are pregnant.<br><br>Keep out of the sight and reach of children.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer